Affordable Access

Publisher Website

Hydromagnetic lubrication equation for an anisotropic porous slider with slip velocity

Authors
Journal
Wear
0043-1648
Publisher
Elsevier
Publication Date
Volume
61
Issue
1
Identifiers
DOI: 10.1016/0043-1648(80)90110-6
Disciplines
  • Mathematics

Abstract

Abstract A general differential equation is derived for the lubrication of an anisotropic porous slider in the presence of a transverse magnetic field. The effect of slip velocity is considered.

There are no comments yet on this publication. Be the first to share your thoughts.